A 34-year-old female asked:
I've been on blood pressure medication for yrs. I began feeling light headed and dizzy. The nurse told me my pressure had dropped. What could cause th?
1 doctor answer
Dr. Jefferson Chen answered
33 years experience in Neurosurgery
Less need for meds: It sounds like the BP meds are more effective and your BP is lower. There are a couple of considerations: you may be healthier and if you have made lifestyle changes (diet, weight loss, exercise) this could lower your BP naturally.Thus the BP meds may be "too much". Also, if there have been changes in your meds (ie. Going from a beta blocker to ace inhibitor), the current one may be more effective.
Answered on Jun 10, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!